# SDR AUS20010799

- Difficulty date: July 25, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1A
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 350A25122726
- Condition: Broken
- Location: Fuselage Door Hi
- Component: Fuselage Door Hi
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR HINGE BROKEN.
